Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterization of totally unimodular matrices


Author: Paul Camion
Journal: Proc. Amer. Math. Soc. 16 (1965), 1068-1073
MSC: Primary 05.25
MathSciNet review: 0180568
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.25

Retrieve articles in all journals with MSC: 05.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180568-2
Article copyright: © Copyright 1965 American Mathematical Society